# SDR YENA201703110183

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 42,112 hours, 14,709 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 30030000
- Part serial: 969280
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,898 hours, 3,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING, ECAM FOR NR 2 ENGINE SENSOR FAULT.   REMOVED AND REPLACED THE NR 2 ENGINE EGT PROBES IAW AMM 77-21-15.
